# SDR SWAA2022030127008

- Difficulty date: December 20, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SPAR AROUND LOWER BONDING JUMPER AT RIGHT WING BOOST PUMP TANK2 AFT. MARKED / ACESSED HYDRAULIC LINES AS REQUIRED TO BLEND CORROSION ON RT WING AFT SEAL AT BOOST PUMP TANK 2 AFT; IAW AMM 20-10-51-000-801. BLENDED CORROSION; FINAL DIMENSION IS 3.8' X 2.6' X .068' DEEP; REMAINING THICKNESS IS .607' WHICH IS WITHIN ALLOWABLE LIMITS PER BOEING DWG 112A1101 AND SRM 57-20-10-1A-3; FIAR PEENED BLENDED AREA AND RESTORED FINISH PER SOPM 20-10-03; REINSTALLED HYDRAULIC LINES AND PERFORMED SATISFACTORY LEAK CHECK. NO LEAKS NOTED IAW AMM 20-10-51-400-804
